MAUDE Adverse Event Report: HANGZHOU TIANCHEN SCALE EQUIPMENT CO., LTD DRIVE; SCALE, PATIENT

HANGZHOU TIANCHEN SCALE EQUIPMENT CO., LTD DRIVE; SCALE, PATIENT
Model Number FLSCALE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving a patient lift scale by the device provider who reported that the patient lift scale broke while in use and the end user fell resulting in multiple fractures.As part of its complaint review and evaluation process, drive medical will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE
Common Device Name
SCALE, PATIENT
Manufacturer (Section D)
HANGZHOU TIANCHEN SCALE EQUIPMENT CO., LTD
no.1 shunnan road
changle industrial zone
hangzhou city yuhang district, zhejiang 31112 1
CH  311121
MDR Report Key50127279
Report Number2438477-2026-00052
Device Sequence Number10527651
Product Code FRW
UDI-Device Identifier00822383002026
UDI-Public(01)00822383002026
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
Report Date (Section F) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLSCALE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/10/2026
Event Location Nursing Home
Date Report to Manufacturer08/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown
Date Report Sent to FDA08/04/2026